Ulcerative Colitis After Getting Sick From Parasite or Food Poisoning
Hi, posted a question on your earth clinic site, but realized I did not put a subject on there. I am writing to you incase you did not receive my question. Thank you so much for your time.
I got sick in October (about 8 months ago) I believe I got some type of parasite, or food poisoning because my mother and I both had the same symptoms. At first we could barely make it to the bathroom, and there was a lot of mucus and the bowel movements were there but just weren't right. My mom took Slippery Elm tea every day and she got better. I took it every once in awhile but I did not get any better. I decided to see my doctor and she tested for c diff. It came back negative but she gave me cypro just incase. From there I got worse and worse. I battled it all through the winter and had more and more diarrhea and no bowel movements at all. I would go to the bathroom 4-6 times a day. In February of this year I got even sicker and the diarrhea got worse and I started to see blood in the stool. I went to a GI doctor who did a colonoscopy on me. He said that I had ulcerative colitis. He put me on a steroid and told me to take Asacol for the rest of my life. I really did not want to be on a drug for the rest of my life so I found a natural doctor to help.
In mid February I took the steroid from my GI doctor and went to see this natural doctor. My natural doctor said I had a parasite. He put me on a wormwood combination for the parasite and it helped a ton! I instantly started having regular bowel movements and saw almost an 80% improvement right way. From there I did well for a few months. Then late April I got sick again and started having diaherra and blood in my stool. I am back to the same place I was before. My natural doctor has tried many things and he things the "bug" or parasite is mutating. We tried the parasite medicine again but did not work near as well as the 1st round. My bleeding and diarrhea got worse so he said go ahead and get back on the steriod and he will continue to work with me on this crazy bug!
So here I am today just started taking the steroid, (day 4) and I am having blood and cramping and diarhea, some narrow and mushy bowels but not good. I would have thought the steroid would help more by now but it isn't.
Do you have any thoughts on what to do or what might be wrong? I have never had issues like this until 8 months ago and my life has been turned upside down. I am a young mother with 2 little kids and I just want to get better. I feel like I have tried lots of things but don't know what to do?
Do you think I have a parasite, or just bad bacteria and no good bacteria left? Do you think your magnesium remedy would be right for me or cause more diarrhea? I just don't know what to think. Any help would be wonderful!
Feel free to post this on your site, and I tried but not sure if it went through. I can't wait to hear back from you. I love reading your information. Thanks again!
New York, NY